# SDR F3LA202508270288

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N366FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09465
- Aircraft time: 16,611 hours, 7,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 154503
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INCOMING CHECKS FOUND EPSU BATTERY 10WL INOP REPLACEMENT REQUIRED IAW AMM 33-51-38-400-002-A REV. 102.   REPLACED EPSU BATTERY 10WL AMM 33-51-38-400-001 CONF 00 REV 102. MX ACTION IS ACCEPTABLE.
